# SDR CA991229010

- Difficulty date: December 13, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 33,164 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7603 · Power Lever
- Part: Rod End
- Part number: 87620134007
- Condition: Loose
- Location: Fuel Control
- Component: Engine Controls, Pwa, PW120A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED INSPECTION, THE NR 2 ENGINE CONDITION CONTROL ROD FROM THE TERMINAL QUADRANT TO THE HYDROMECHANICAL FUEL CONTROL UNIT WAS FOUND TO HAVE A LOOSE ROD END AND WAS MISSING A RETAINING RIVIT. THE ROD WAS REPLACED.
